# SDR UHLA201605310288

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 22,971 hours, 17,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN FROM OUTSIDE. GATE AGENT CANNOT OPEN WITHOUT INSIDE HELP. LUBRICATED DOOR AND ROLLERS, DOOR OPS CHECKS GOOD IAW AMM 52-11-00.
